The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (925 KB) | Metadata | Table of Contents | ZAA summary
Volume 6, Issue 6, 1987, pp. 529–538
DOI: 10.4171/ZAA/270

Published online: 1987-12-31

A Class of Nonlinear Generalized Riemann-Hilbert-Poincaré Problems for Holomorphic Functions

Lothar von Wolfersdorf

By means of the theory of pseudo-monotone operators the existence of a solution of a class of nonlinear generalized Riemann-Hilbert-Poincaré problems for a holomorphic function in the unit disk is proved.

No keywords available for this article.

von Wolfersdorf Lothar: A Class of Nonlinear Generalized Riemann-Hilbert-Poincaré Problems for Holomorphic Functions. Z. Anal. Anwend. 6 (1987), 529-538. doi: 10.4171/ZAA/270